# SDR QXEA200601712

- Difficulty date: June 14, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,391 hours, 12,817 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: C3 CHECK, RT INBOARD SEAT TRACK HAS CHAFE DAMAGE ON INSIDE OF TRACK AT APPROX X509-528, X547-563 AND X571-590.  MAINTENANCE REPAIRED IAW Q400 RD 8/4-53-884 AND NDTM PART 6, 51-00-01.
